# SDR SWIA202162480

- Difficulty date: August 28, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK 1-1 HAS FRETTING CORROSION ON BTM SIDE    (C-CHECK RO 11/10/2021)   REPAIRED L/H SLAT TRACK 1-1 REF REO 670-57-42-1178 REV. --,  DATED 2021-09-17.  CHECKS GOOD.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND 27-900-1009-SKY
